# SDR RRXA003013

- Difficulty date: June 30, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N997GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45667
- Aircraft time: 87,503 hours, 30,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE ATTACH CLIP ON THE LT WING CTR L/E MIDDLE OF L/E AT SPLICE TOP SIDE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-4 AND 51-1-20D.
